Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I am having brown discharge for 2 to 3 weeks after taking microgynon. Why is this happening do i need to change my medicine ?

hello, I have been taking microgynon for 3 months without breaks as advised by my doctor . This was prescribed for very heavy periods that last a long time. For the 3rd pack of tablets I have been experiencing brown discharge that only appears after I have been to the toilet. It is exactly like the discharge I get before my usual period arrives but has been happening for around 2/3 weeks. I am finding this very distressing and I am worried. I am not sexually active at the moment and the medicine is being used for heavy periods only. What is happening? Should I change my medicine?
Asked On : Tue, 16 Aug 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

welcome to healthcare magic forum
yes ,you need to consult your gynecologist and check your self and change the medicine
brown discharge while on microgynon is not a normal thing and we must concern it
so dont try anything your own and go to doctor

i hope i answered your question
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor